# SDR DALA2019111506700

- Difficulty date: July 2, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: D5237100001800
- Part serial: 01410
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: A320 / FWD CARGO DOOR / FRAME FORKS / CRACKED AND OVERSIZED HOLES / AD2018-25-08.  CA: REPAIRED IAW WITH ER/A 581682-14AD REV ORIGINAL.  ER/A 581682-14AD IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PS4876. REPAIRED IAW WITH ER/A 581682-14AD REV ORIGINAL.  ER/A 581682-14AD IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PS4876.
